# SDR SIMA20190215001

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 7,612 hours, 5,236 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG NR 2 LP AT AMBER 4.0 HAD TO REDUCE THRUST PER QRH BACK TO NORMAL GREEN AREA. RETURNED TO DEPARTING AIRPORT. DEFERRED PER FMR REF ETN-EJ-72-004. TDMI AUTHORIZATION NUMBER 027T7756. COMPLIED WITH W/C,S  EA72-00-00-012 AND EA72-00-00-013 VIBE CK GOOD ON RT ENGINE.
